# SDR CNMA20090075

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Bent
- Location: Bs 1921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1921, LBL 12 AND LBL 28 POSTS OF AFT WALL ARE BENT.  DAMAGED POSTS REMOVED.  NEW POSTS PN OAI-53-0010 AND OAI-53-0009 INSTALLED USING MS20470D6-5 RIVETS (B/N 311872-02) HL18PB6-5 (B/N 26206-04) AND HL70-6 COLLARS (B/N 53406-01) IAW SRM 51-31-01 (VOL II).
